ICU MEDICAL COSTA RICA LTD. PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
12662-28 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event occurred on an unspecified event date involving a primary set, piggyback reported that the device found with black specks in drip chamber.There was unknown patient involvement and unknown harm/adverse event reported.
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.D4: only di provided as lot number is unknown.